# SDR 2001F00010

- Difficulty date: May 22, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N130GA
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 7270510
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9396 - MIA/EYW - AFTER DEPARTURE FROM MIAMI, STRONG ELECTRICAL SMELL OBSERVED.  FOUND LEFT LANDING LIGHT SWITCH SHORTED.  REMOVED AND REPLACED SWITCH AND SECURED WIRE AT LEFT LANDING LIGHT. OPS CHECK NORMAL.  (M)
